MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SHERLOCK 3CG BARD MYPICC KIT (4F) (SINGLE LUMEN) (TPS); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC SHERLOCK 3CG BARD MYPICC KIT (4F) (SINGLE LUMEN) (TPS); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that picc was inserted by picc rn on (b)(6) 2019.Picc was functioning fine for chemotherapy administration until (b)(6) 2019.Patient was to get picc removed (b)(6), but rn in outpatient infusion center was unable to remove picc.Patient was sent to ed to have picc team attempt removal.When the picc rn pulled the picc ever so slightly to remove it, the picc broke off.21 cm of picc was left in patient.Patient was sent to or, vascular surgeon did a cut down to remove picc successfully.Patient was discharged.

Brand Name
POWERPICC SHERLOCK 3CG BARD MYPICC KIT (4F) (SINGLE LUMEN) (TPS)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8722817
Report Number3006260740-2019-01718
Device Sequence Number1756629
Product Code LJS
UDI-Device Identifier00801741042966
UDI-Public(01)00801741042966
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCK000170A
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2019
Initial Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;